# SDR FOTR20006NR4763

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL IS CRACKED BETWEEN BS 950-950A BETWEEN STR 21R-20R.  REPAIRED ON FASI WO 20006, N/R 04763.  REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 950 AND 950A AND BETWEEN STR 20R AND 21R IAW B727 SRM 53-10-2 FIG 2 AND 53-10-2 FIG 5, REV 102.  MATERIAL USED: 7075-T6, 0.080, DIM: 19.0 BY 6.750.
